Truly "The One" and only!
- 01-09-2011, 11:48 PM
- 01-10-2011, 12:15 AM
- 01-10-2011, 12:23 AM
01-10-2011, 12:28 AM
01-10-2011, 07:40 AM
On that note, using low carbohydrates on The ONE is not the smartest idea, especially since getting best results relies on higher carbohydrates and it acts as such a nutrient repartitioner. The ONE is NOT meant to be a cutting hormonal. The fact that your friend is using it for cutting on low carbohydrates might have something to do with the effects he is experiencing, but Dirk could confirm this for certain.
01-10-2011, 09:29 AM
01-10-2011, 09:35 AM
No more cutting for him
SNS - Serious Nutrition Solutions
My advice is exclusively my own and may not correspond with the views of SNS
Questions or concerns? → conny[@]seriousnutritionsolutions.com
01-11-2011, 10:29 PM
I can maybe remember maybe a slight hardness around nipples, but than again everything was hard. This happens due to lowered estrogen and that lowers water weight, hence making the body super hard.
As far as itching, it sounds like an allergic reaction to somthing in the One or maybe something he's been eating lately. I had 2 buddies take this and they didn't have any itch either.
Similar Forum Threads
- By Trauma1 in forum Supplement LogsReplies: 30Last Post: 04-27-2009, 08:24 PM
- By Trauma1 in forum Supplement LogsReplies: 106Last Post: 11-07-2008, 05:31 PM
- By Trauma1 in forum Supplement LogsReplies: 78Last Post: 10-07-2008, 11:32 PM
- By TripDog in forum Supplement LogsReplies: 144Last Post: 01-01-2008, 02:11 PM
- By getswole in forum Cycle InfoReplies: 260Last Post: 10-15-2007, 01:32 PM